MAUDE Adverse Event Report: MANAMED PLASMAFLOW; SLEEVE, LIMB, COMPRESSIBLE

MANAMED PLASMAFLOW; SLEEVE, LIMB, COMPRESSIBLE
Model Number PF0001
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Because the reporter chose to remain anonymous, we are unable to interview them or get the device back for analysis.We are therefore unable to confirm that the device failed to meet its specifications in any way.
 
Event or Problem Description
On 14-sep-2023, manamed received notification of report mw5145189 via medwatch.The following problem description was provided in that report: "using the plasma flow dvt prevention device and noticed it inflated to become like a tourniquet and was compressing my leg causing me to turn it off.I referred to the instructions provided that said it had an audible alarm which did not work.I inflated the device again and it failed to alarm a second time." no health effect was reported.The problem description states the device "inflated to become like a tourniquet", but does not provide any further detail to explain what this means.The device is designed to inflate and apply 55mmhg pressure to the patient's limb.The problem description also states that the audible alarm did not work.The alarm is designed to go off only if the battery is low or if the device fails to inflate.Neither of these conditions appear to have been present in this situation so the alarm should not have gone off.Because the reporter chose to remain anonymous, we are unable to interview them or get the device back for analysis.We are therefore unable to confirm that the device failed to meet its specifications in any way.
 
Additional Manufacturer Narrative
Udi related data quality updates only - 1.Only di portion of the udi is known for the suspect plasmaflow device.Pi portion of the udi was not reported and is unknown to manamed.2.Mdr originally filed as combo product, which did not match gudid.This mdr corrects that error.

Brand Name
PLASMAFLOW
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
MANAMED
2612 sirius dr
denton TX 76208
Manufacturer Contact
john beasley
2612 sirius dr
denton, TX 76208
8885080712
MDR Report Key17914658
Report Number3011767724-2023-00002
Device Sequence Number6636375
Product Code JOW
UDI-Device Identifier00850998008003
UDI-Public00850998008003
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPF0001
Device Catalogue NumberPF0001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown